RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1990, Volume 24, Issue 3, Pages 51–61 (Mi faa955)  

This article is cited in 13 scientific papers (total in 13 papers)

Elliptic affine Lie algebras

O. K. Sheinman

Krzhizhanovsky Power Engineering Institute

Full text: PDF file (1330 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1990, 24:3, 210–219

Bibliographic databases:

UDC: 517.9
Received: 29.12.1989

Citation: O. K. Sheinman, “Elliptic affine Lie algebras”, Funktsional. Anal. i Prilozhen., 24:3 (1990), 51–61; Funct. Anal. Appl., 24:3 (1990), 210–219

Citation in format AMSBIB
\Bibitem{She90}
\by O.~K.~Sheinman
\paper Elliptic affine Lie algebras
\jour Funktsional. Anal. i Prilozhen.
\yr 1990
\vol 24
\issue 3
\pages 51--61
\mathnet{http://mi.mathnet.ru/faa955}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1082031}
\zmath{https://zbmath.org/?q=an:0715.17023}
\transl
\jour Funct. Anal. Appl.
\yr 1990
\vol 24
\issue 3
\pages 210--219
\crossref{https://doi.org/10.1007/BF01077962}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990FF76400007}


Linking options:
  • http://mi.mathnet.ru/eng/faa955
  • http://mi.mathnet.ru/eng/faa/v24/i3/p51

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. K. Sheinman, “Highest weight modules over certain quasigraded Lie algebras on elliptic curves”, Funct. Anal. Appl., 26:3 (1992), 203–208  mathnet  crossref  mathscinet  zmath  isi
    2. O. K. Sheinman, “Affine Lie Algebras on Riemann Surfaces”, Funct. Anal. Appl., 27:4 (1993), 266–272  mathnet  crossref  mathscinet  zmath  isi
    3. O. K. Sheinman, “The Krichever–Novikov algebras and CCC-groups”, Russian Math. Surveys, 50:5 (1995), 1097–1099  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. O. K. Sheinman, “Weil Modules with Highest Weight for Affine Lie Algebras on Riemann Surfaces”, Funct. Anal. Appl., 29:1 (1995), 44–55  mathnet  crossref  mathscinet  zmath  isi
    5. M. Schlichenmaier, O. K. Sheinman, “Wess–Zumino–Witten–Novikov theory, Knizhnik–Zamolodchikov equations, and Krichever–Novikov algebras”, Russian Math. Surveys, 54:1 (1999), 213–249  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    6. O. K. Sheinman, “The Fermion Model of Representations of Affine Krichever–Novikov Algebras”, Funct. Anal. Appl., 35:3 (2001), 209–219  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    7. O. K. Sheinman, “Second order Casimirs for the affine Krichever–Novikov algebras $\widehat{\mathfrak{gl}}_{g,2}$ and $\widehat{\mathfrak{sl}}_{g,2}$”, Mosc. Math. J., 1:4 (2001), 605–628  mathnet  mathscinet  zmath
    8. M. Schlichenmaier, “Higher genus affine algebras of Krichever–Novikov type”, Mosc. Math. J., 3:4 (2003), 1395–1427  mathnet  mathscinet  zmath
    9. M. Schlichenmaier, O. K. Sheinman, “Knizhnik–Zamolodchikov equations for positive genus and Krichever–Novikov algebras”, Russian Math. Surveys, 59:4 (2004), 737–770  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    10. O. K. Sheinman, “Projective Flat Connections on Moduli Spaces of Riemann Surfaces and the Knizhnik–Zamolodchikov Equations”, Proc. Steklov Inst. Math., 251 (2005), 293–304  mathnet  mathscinet  zmath
    11. O. K. Sheinman, “Krichever–Novikov Algebras, their Representations and Applications in Geometry and Mathematical Physics”, Proc. Steklov Inst. Math., 274, suppl. 1 (2011), S85–S161  mathnet  crossref  crossref  zmath
    12. M. Schlichenmaier, O. K. Sheinman, “Central extensions of Lax operator algebras”, Russian Math. Surveys, 63:4 (2008), 727–766  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    13. M. Schlichenmaier, “Multipoint Lax operator algebras: almost-graded structure and central extensions”, Sb. Math., 205:5 (2014), 722–762  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:225
    Full text:68
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020